Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

On numerical Jacobi elliptic function solutions of the (1+1)-dimensional dispersive long wave equation by the decomposition method
Author

Mustafa Inc
Organization: Firat University
Department: Department of Mathematics
Journal / Anthology

APPLIED MATHEMATICS AND COMPUTATION
Year: 2006
Volume: 173
Issue: 1
Page range: 372-382
Description

In this paper, we consider to obtain approximate Jacobi elliptic function solutions of the (1 + 1)-dimensional long wave equation by using the Adomian decomposition method. As a results, we obtain the approximate solution and exact Jacobi elliptic function solutions of the (1 + 1)-dimensional long wave equation with initial conditions. The numerical results are compared with the known exact doubly periodic solutions. Most of the symbolic and numerical computations have been performed by using the Computer Algebra System-Mathematica.
Subject

*Mathematics > Calculus and Analysis > Special Functions
Keywords

Jacobi elliptic function, (1+1)-dimensional long wave equation, Adomian decomposition method